Tauberian Theorems for the Summability Methods of Logarithmic Type


Sezer S. A. , Çanak İ.

BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, vol.41, pp.1977-1994, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41
  • Publication Date: 2018
  • Doi Number: 10.1007/s40840-016-0437-9
  • Title of Journal : BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY
  • Page Numbers: pp.1977-1994

Abstract

A sequence ( sn) of real numbers is said to be summable to a finite number. by the logarithmic method ( L) if converges for 0 < x < 1 and tends to. as x. 1 -. Our main object in this paper is to introduce new Tauberian conditions of the " one-sided bounded" or " slowly decreasing" type to retrieve ordinary convergence of a real sequence from its (L) summability.